Top Care® Fexofenadine Hydrochloride 180 Mg Tablets Antihistamine 15 Ct Box

Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Original prescription strength 24-Hour; non-drowsy Indoor & outdoor allergies Compare to allegra® allergy active ingredient*